# SDR N6WA2021061701

- Difficulty date: June 17, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 39,909 hours, 27,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW #3 INOP. AS PER TELECON WITH MX CONTROL DEFERRED CEILING LEVEL EMERGENCY FLOODLIGHT ON DMI OPEN CONTROL NUMBER 70073004 PER MEL 33-51-01B-2A CAT C
